# SDR VNAA9609004

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Condition: Low Qty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

EN ROUTE AT 22,000, OIL PRESSURE ON LT ENGINE DROPPED INTO PRECAUTIONARY RANGE.  IN ACCORDANCE WITH THE QUICK REFERENCE HANDBOOK, FEATHERED ENGINE.  DIVERTED INTO TYS AND LANDED WITHOUT INCIDENT.  FOUND OIL LEVEL LOW FOR LT ENGINE.  SERVICED OIL AND AIRCRAFT RETURNED TO SERVICE.
